# SDR DL72S953914

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 6521796111A
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOUNT HOLES ENLARGED, WELDED AS PER MM 57-52-0  2.  CRACK IN CLOSEOUT PANEL UNDER GUIDE PIN.  REPAIRED PER SRM 51-40-2. REPAIRS FOUND AT SHOP INSP FOR AFT O/B FLAP TRACK FAIRING.
